Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The solution of boundary value problems by a double Laplace transformation


Author: J. C. Jaeger
Journal: Bull. Amer. Math. Soc. 46 (1940), 687-693
This work is cited by: Bull. Amer. Math. Soc., Volume 47, Number 10 (1941), 734--741
MathSciNet review: 0002453
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1940-07279-9